Since starting Cymbalta, I have gotten extremely constipated. I have used stool softeners, calcium citrate and Miralax, plus taking Magnesium. Nothing is helping.
Yes, my doctor tried me on Cymbalta, assuming that it would help my body pain as well as my depression. My side effects were shooting pains in my eyes. Since I had previously had laser surgery for glaucoma, this side effect was scary for me. My doctor changed me to Extended Release Effexor for the depression and Tramadol for the pain, neither of which has given me any side effects.
Hi Melissasharon Both my daughters have fibromyalgia and have been prescribed Lyrica. The biggest problem for both girls was the resulting weight gain. My daughter with the more severe case believes that she needs the Lyrica, but the other daughter decided that she would not take Lyrica anymore. Have your tried Tramadol (generic for Ultram)? I swear by it for me. There are two prescriptions: one for 50 mg. taken every six hours. I started with that one, but I was not happy with the fact that it took about an hour to work and then started to fall off a bit before I reached the sixth hour. I now take the extended release 100 mg. pill in the morning, and the 50 mg. pill before I go to bed. This has effectively relieved me from my pain. If you try it, just remember to drink a glass of water with it. Otherwise it can cause headaches!
+Hi Marlene ...+ My doctor started me on Lyrica....one that you see on TV and I cannot take it...it makes me very dizzy ..and I think I fell about 3 times the week I started on it. It made me sleep night and day. I would like something for the pain, but I don't want to stay in a coma night and day....thats no way to live either .
try restoralax. My partner takes it every day (its a stool softener) just mix in water. It works wonders for him
Tramadol has a constipation effect on me, too, but not as bad.